Kayann Risperdal taper success
Posted 15 April 2017 - 02:43 AM
I started buspar 15mg 2X daily in 2015, propanalol 40mg 2X daily in 2016. I am currently tapering risperdol from 1mg 1X daily. I am tapering at 5% per week. The side effects of the risperdol are as follows; derealization, brain fog, emotional flatness, depression, akathisia and what feels like a lowered IQ. I will taper from buspar when I recover from my taper of risperdol. I take the propanalol for tremors I acquired from latuda and risperdol.
Posted 19 April 2017 - 06:53 AM
I really understand your feelings about Risperidal. I too obsessively search the internet for success stories. They're out there, but they seem to be outnumbered by horror stories. However, there is hope. I am currently tapering off. I had a terrible time transitioning from 2 mg to 1. I had violent mood swings, intense depression, fear and severe suicidal ideation. Then things evened out. I am currently at 0.25, and each time I taper, the fog seems to lift more. My friends say that I am regaining my personality. I can think more clearly. I can think of what to say to people. I am still not 100% there. My thought process is slow. I worry that I will never be as smart as I once was.
But mostly I am hopeful and I think that you should be too. The brain has a tremendous capacity to heal itself. Try not to read too many negative stories. You might check out the website Beyondmeds. They have whole sections on tapering, healing and recovery. I have found it to be a great resource. I wish you all the best on your journey. I hope that you post again with updates on your progress.
Posted 26 April 2017 - 09:51 PM
See our Success stories: Recovery from withdrawal forum. Also, you might go to the Introductions forum and search for Risperdal to see how people are tapering it.
I'm moving this topic to the Introductions forum as your introduction topic. Please put any other questions in this topic, and track your progress tapering by updating it.
How much Risperdal are you taking? For how long? Do you have any side effects?
"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein
All postings © copyrighted.